# SDR GTIA2024052138126

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 61,003 hours, 28,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 21592
- Condition: Damaged
- Location: Fwd Galley
- Part time: 6,162 hours, 2,972 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE PIN BROKE-R&R FWD MEGAPHONE IAW AMM 25-64-00. OPS CK OK
